MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.003LM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.003LM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Model Number 02.18.003LM
Health Effect - Clinical Code Pain (1994)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-may-2022 lot 182108: (b)(4) items manufactured and released on 08-jun-2018.Expiration date: 2023-may-29.No anomalies found related to the problem.To date, all items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a loose femoral component and the cause is unknown.The surgeon revised all components almost 3 years and 7 months after the primary.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE 02.18.003LM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Common Device Name
KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14788250
Report Number3005180920-2022-00479
Device Sequence Number5812938
Product Code HSX
UDI-Device Identifier07630030895579
UDI-Public07630030895579
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model Number02.18.003LM
Device Catalogue Number02.18.003LM
Device Lot Number182108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale